Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 102, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 10, 2015, 3:12 PM EDT for Flagler County, Saint Johns County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2015, 3:12 PM EDT (19:12 UTC)
- Expired
- Jun 10, 2015, 3:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 94 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1292 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:00 PM EDT, 12 minutes earlier.
Area forecast discussion, Jun 10, 3:00 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 300 PM EDT WED JUN 10 2015 .NEAR TERM /THRU THURSDAY/... CONVECTION DEVELOPED AND MOVED ACROSS FORECAST AREA EARLIER TODAY THAN PREVIOUS DAYS. WHILE SOME MODEL GUIDANCE IS SUGGESTING REDEVELOPMENT OF SCATTERED SHOWERS/T-STORMS LATE IN THE DAY INTO THE EVENING...PARTICULARLY IN SE GA...BUT CONSIDERABLE UNCERTAINTY AS TO WHETHER THIS WILL OCCUR. WILL MAINTAIN HIGHER POPS INTERIOR SE GA THAN FURTHER S GIVEN SATELLITE IMAGERY OF MID-LEVEL CLOUD SWIRL NEAR TLH MOVING NE THAT COULD SUPPORT DEVELOPMENT OF SCATTERED SHOWERS/T- STORMS AHEAD OF IT ACROSS INTERIOR SE GA. WILL MAINTAIN AT LEAST CHANCE POPS ELSEWHERE BUT AGAIN CONSIDERABLE UNCERTAINTY ON LEVEL OF COVERAGE...AND NEXT SHIFT MAY NEED TO SIGNIFICANTLY ADJUST HOURLY POP GRIDS AS THE AFTERNOON PROGRESSES. LATER TONIGHT...ACTIVITY SHOULD GRADUALLY DIMINISH WITH LOW TEMPS IN THE UPR 60S TO LWR 70S. ANOTHER FAIRLY ACTIVE DAY IS ANTICIPATED FOR THURSDAY. MODEL GUIDANCE SUGGESTS MORE SOUTHERLY FLOW ALOFT WITH DECENT SHORTWAVE IN THE FLOW OVER THE CTRL/NRN FL PENINSULA. CONTINUING CURRENT FORECAST OF 50-60 POP MOST AREAS FOR THURSDAY AFTERNOON...WITH STRONGEST STORMS CAPABLE OF STRONG WINDS AND FREQUENT LIGHTNING. CURRENT HIGH TEMP FORECAST GENERALLY UPR 80S LOOKS FINE. .SHORT TERM /FRI-SAT/... EAST-WEST HIGH PRESSURE RIDGE AXIS NEAR THE FL/GA BORDER ON FRIDAY WILL LIFT NORTH TOWARDS THE ALTAMAHA RIVER BASIN ON SATURDAY. THIS WILL ALLOW A DRIER AIRMASS WITH PRECIPITABLE WATER AMOUNTS CLOSER TO 1.50 TO 1.70 INCHES TO PUSH INTO THE REGION FROM THE SOUTHEAST. THIS WILL PRODUCE A DOWNWARD TREND IN STORM ACTIVITY OVER INLAND AREAS WITH 30-40% COVERAGE FRIDAY AND ONLY 20-30% COVERAGE SATURDAY. THE STEERING FLOW WILL GENERALLY BE OUT OF THE SOUTH FRIDAY AND OUT OF THE SOUTHEAST SATURDAY AND THIS WILL KEEP STORMS OVER INLAND AREAS WITH THE TYPICAL ISOLATED STRONG STORM ACTIVITY EXPECTED WHILE SIGNIFICANT SEVERE WEATHER IS NOT EXPECTED. MAX TEMPS WILL PUSH INTO THE LOWER/MIDDLE 90S INLAND WITH HEAT INDICES AROUND 100 DEGREES. .LONG TERM /SUN-WED/... SURFACE HIGH PRESSURE RIDGE WILL REMAIN JUST NORTH OF THE REGION WHILE MID LEVEL HIGH PRESSURE RIDGE BUILDS IN ALOFT. THIS WILL KEEP THE STEERING FLOW OUT OF THE EAST/SOUTHEAST WITH NEAR CLIMO SCATTERED AFTERNOON/EVENING STORM COVERAGE OVER INLAND AREAS WITH RAIN CHANCES REMAINING IN THE 30-40% RANGE. MODELS SUGGESTING 850MB TEMPS WILL CONTINUE TO INCREASE AND EXPECT MAX TEMPS TO BUILD INTO THE MID 90S (POSSIBLY UPPER 90S IN SOME LOCATIONS) WITH NEAR 90 ALONG THE COAST. HEAT INDICES WILL BUILD INTO THE 100-105 RANGE DURING THE AFTERNOON HOURS. && .AVIATION... EXPECTING VFR CONDITIONS EXCEPT FOR LOWER CONDITIONS VICINITY OF SCT'D SHRA/TSRA DURING THE AFTERNOON AND EVENING. CONSIDERABLE UNCERTAINTY WITH COVERAGE OF PRECIPITATION LATE THIS AFTERNOON AND EVENING GIVEN EARLIER ACTIVITY TODAY. MODEL GUIDANCE SUGGESTS SOME REDEVELOPMENT OF SHOWERS/ISOLATED TSRA LATE TODAY INTO THE EVENING BUT UNCERTAIN IF THIS WILL ACTUALLY OCCUR...PERHAPS BETTER POTENTIAL NORTH OF TAF SITES. IN TAFS WENT WITH TEMPO GROUP FOR TSRA IN THE 18- 22Z PERIOD...WITH LESSER CHANCES THEREAFTER. && .MARINE...SURFACE HIGH PRESSURE CENTERED EAST OF THE WATERS WILL MAINTAIN SOUTH TO SOUTHWEST FLOW 10 TO 15 KNOTS AND 2-4 FT SEAS THRU THE UPCOMING WEEKEND. NOCTURNAL WIND SURGES MAY APPROACH 15-20 KNOTS AT TIMES...BUT SHOULD REMAIN BELOW ADVISORY LEVELS. RIP CURRENTS: LOW RISK THIS AFTERNOON THRU THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 89 70 93 / 50 60 40 30 SSI 74 85 75 88 / 40 50 30 20 JAX 71 88 72 92 / 40 50 40 20 SGJ 72 87 73 89 / 30 50 30 20 GNV 70 88 71 94 / 40 60 30 30 OCF 70 88 70 94 / 40 50 30 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && WOLF/HESS/WALSH
Hazardous weather outlook, Jun 10, 5:07 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 507 AM EDT WED JUN 10 2015 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-110915- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 507 AM EDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS STORMS ARE EXPECTED THIS AFTERNOON AND EVENING. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE WITH STRONG GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. STORM MOTION WILL BE EAST AROUND 10 TO 15 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THURSDAY. LESS COVERAGE OF STORMS EXPECTED FRIDAY THROUGH TUESDAY. ISOLATED STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS AND FREQUENT LIGHTNING. ELEVATED HEAT INDICES ARE EXPECTED TO DEVELOP THIS WEEKEND AND EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 10, 12:50 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1250 PM EDT WED JUN 10 2015
FLZ037-040-101730-
MARION FL-PUTNAM FL-
1250 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PUTNAM AND
NORTHEASTERN MARION COUNTIES UNTIL 130 PM EDT...
AT 1250 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ANTHONY TO NEAR OCALA...AND
MOVING EAST AT 15 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
OCALA...FORT MCCOY...SALT SPRINGS...LYNNE...JUNIPER SPRINGS...
ANTHONY...LAKE DELANCY...SILVER SPRINGS SHORES...SPARR...HOG VALLEY
AND BURBANK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2931 8221 2957 8181 2933 8164 2932 8168
2930 8167 2930 8166 2928 8164 2921 8164
2909 8205
TIME...MOT...LOC 1650Z 253DEG 11KT 2928 8210 2917 8206
HESSSpecial weather statement, Jun 10, 1:13 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 PM EDT WED JUN 10 2015
FLZ032-101745-
CLAY FL-
113 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLAY COUNTY UNTIL 145 PM
EDT...
AT 112 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MIDDLEBURG...MOVING NORTHEAST AT 10 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ORANGE PARK...GREEN COVE SPRINGS...MIDDLEBURG...DOCTORS INLET...
FLEMING ISLAND...OAKLEAF PLANTATION...LAKESIDE...CAMP BLANDING...
BELLAIR-MEADOWBROOK TERRACE...PENNEY FARMS AND ASBURY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2989 8190 3002 8204 3019 8190 3019 8168
3017 8169 3014 8169 3012 8168 3003 8169
3001 8168 2998 8162 2995 8161
TIME...MOT...LOC 1712Z 226DEG 10KT 3001 8192
HESSSpecial weather statement, Jun 10, 1:32 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
132 PM EDT WED JUN 10 2015
FLZ036-037-040-101800-
ALACHUA FL-MARION FL-PUTNAM FL-
132 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM...NORTH
CENTRAL MARION AND SOUTHEASTERN ALACHUA COUNTIES UNTIL 200 PM EDT...
AT 131 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CROSS CREEK...OR NEAR CITRA...MOVING NORTHEAST AT 20 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
INTERLACHEN...CITRA...MELROSE...HAWTHORNE...ORANGE SPRINGS...CROSS
CREEK...MELROSE LANDING...MANNVILLE...GROVE PARK...JOHNSON...HOG
VALLEY...PUTNAM HALL AND LOCHLOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2949 8223 2968 8213 2975 8195 2975 8194
2976 8192 2947 8177 2935 8215
TIME...MOT...LOC 1731Z 241DEG 18KT 2948 8213
WALSHSpecial weather statement, Jun 10, 1:46 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
146 PM EDT WED JUN 10 2015
FLZ025-032-033-037-038-125-101830-
FLAGLER FL-INLAND DUVAL FL-CLAY FL-ST. JOHNS FL-PUTNAM FL-
COASTAL DUVAL FL-
146 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUTNAM...CENTRAL
CLAY...NORTHWESTERN FLAGLER...ST. JOHNS AND SOUTHEASTERN DUVAL
COUNTIES UNTIL 230 PM EDT...
AT 145 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM OAKLEAF PLANTATION TO NEAR
SATSUMA...AND MOVING NORTHEAST AT 10 MPH.
HAIL UP TO PEA SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PALM COAST...SAINT AUGUSTINE...PALATKA...ORANGE
PARK...GREEN COVE SPRINGS...HASTINGS...FRUIT COVE...MANDARIN...EAST
PALATKA...MIDDLEBURG...WORLD GOLF VILLAGE...SAINT AUGUSTINE SHORES...
OAKLEAF PLANTATION...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
SWITZERLAND...BARDIN AND FLEMING ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2958 8181 3021 8190 3024 8140 3000 8133
3005 8137 3003 8137 2997 8133 2998 8132
2989 8130 2985 8131 2984 8130 2988 8130
2981 8128 2983 8132 2976 8127 2977 8127
2957 8121
TIME...MOT...LOC 1745Z 246DEG 9KT 3017 8182 2958 8173
WALSHSpecial weather statement, Jun 10, 2:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
202 PM EDT WED JUN 10 2015
FLZ040-101830-
MARION FL-
202 PM EDT WED JUN 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARION COUNTY UNTIL
230 PM EDT...
AT 202 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JUNIPER SPRINGS...MOVING EAST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JUNIPER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2905 8177 2923 8177 2925 8164 2905 8164
2905 8166 2904 8166
TIME...MOT...LOC 1802Z 268DEG 13KT 2914 8169
WALSHLocal storm report, Jun 10, 3:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM TSTM WND DMG 1 NNW ELKTON 29.80N 81.44W
06/10/2015 ST. JOHNS FL EMERGENCY MNGR
POSSIBLE STRUCTURE WITH ROOF DAMAGE ON COUNTY HIGHWAY
305. TREES REPORTED DOWN IN AREA. POSSIBLE TORNADO
REPORTED.
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:31 PM EDT | Special Weather Statement | JAX | Marion | 29 min |
| Jun 9, 8:41 PM EDT | Special Weather Statement | JAX | Putnam | 49 min |
| Jun 9, 9:00 PM EDT | Special Weather Statement | JAX | Marion | 30 min |
| Jun 9, 9:09 PM EDT | Special Weather Statement | JAX | Putnam | 21 min |
| Jun 9, 9:27 PM EDT | Special Weather Statement | JAX | Flagler, Putnam, Saint Johns | 33 min |
| Jun 9, 10:51 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 10, 11:14 AM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jun 10, 11:28 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 47 min |
| Jun 10, 11:38 AM EDT | Special Weather Statement | JAX | Duval | 37 min |
| Jun 10, 12:13 PM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Jun 10, 12:17 PM EDT | Special Marine Warning | JAX | 58 min | |
| Jun 10, 12:50 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Jun 10, 1:13 PM EDT | Special Weather Statement | JAX | Clay | 32 min |
| Jun 10, 1:32 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Jun 10, 1:46 PM EDT | Special Weather Statement | JAX | Clay, Putnam, Saint Johns | 44 min |
| Jun 10, 2:02 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| Jun 10, 2:22 PM EDT | Special Marine Warning | JAX | 113 min | |
| Jun 10, 2:28 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Putnam, Saint Johns | 47 min |
| Jun 10, 5:55 PM EDT | Special Weather Statement | JAX | Union | 35 min |
| Jun 10, 7:09 PM EDT | Special Weather Statement | JAX | Suwannee | 21 min |
| Jun 10, 7:32 PM EDT | Special Weather Statement | JAX | Hamilton | 28 min |
| Jun 10, 6:25 PM EDT | Special Weather Statement | JAX | Appling | 20 min |
| Jun 10, 7:08 PM EDT | Special Weather Statement | JAX | Echols | 22 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.